Skip to main content

Professor Vadim Lozin

On leave term 2 2018/19

Vadim Lozin  

Vadim Lozin

Professor of Mathematics

Office: B2.10
Phone: +44 (0)24 7657 3837
Email: V dot Lozin at warwick dot ac dot uk

Personal Home Page


Teaching Responsibilities 2018/19:

Term 1: MA4J3 Graph Theory
 

News and Events

Plenary lecture at the Workshop on Graph Spectra, Combinatorics and Optimization, Aveiro, Portugal, January, 2018.
Research visit to the Universite Paris-Dauphine, Paris, France, March-April, 2018.
Conference talk at the 29 International Workshop on Combinatorial Algorithms, IWOCA 2018, Singapore, July, 2018.
Program Committee member of the 43rd International Symposium on Mathematical Foundations of Computer Science, Liverpool, UK, August, 2018.
EPSRC Mathematical Sciences Prioritisation Panel Member (June 2018)

Research

Interests: Graph theory, combinatorics, discrete mathematics
Grants: Clique-width of graphs , Stability in graphs
Team: Bogdan Alecu, Elena Zamaraeva (Ph.D. students)
Supervision: Former posdocs, Ph.D. students, M.Sc. students, etc.
Visits: KTH, EPFL, KAUST, UFRJ, etc.
Talks: Plenary and others

Other activities:

EPSRC Panel Member (June 2016)
Academy of Finland Panel Member (February 2014)
Discrete Applied Mathematics (associate editor)
Electronic Notes in Discrete Mathematics (managing editor)
Discussiones Mathematicae Graph Theory (editorial board member)
VIII Latin-American Algorithms, Graphs and Optimization Symposium (member of the Scientific Committee)
7th International Network Optimization Conference (member of the Scientific Committee)
25th British Combinatorial Conference (chair)


Selected publications:

Lozin, V, Razgon, I, Zamaraev, V, Well-quasi-ordering versus clique-width, J. Combinatorial Theory B, 130 (2018) 1-18.

Atminas, A, Lozin, V, Moshkov, M, WQO is decidable for factorial languages, Information and Computation, 256 (2017) 321-333.

Atminas, A, Collins, A, Foniok, F, V. Lozin V, Deciding the Bell number for hereditary graph properties, SIAM J. Discrete Mathematics, 30 (2016) 1015–1031.

Atminas, A, Collins, A, Lozin, V, Zamaraev, V, Implicit representations and factorial properties of graphs, Discrete Mathematics, 338 (2015) 164-179.

Lozin, V, Zamaraev, V, Boundary properties of factorial classes of graphs, J. Graph Theory, 78 (2015) 207-218.

Korpelainen, N, Lozin, V, Mayhill, C, Split permutation graphs, Graphs and Combinatorics 30 , (2014) 633-646.

Korpelainen, N, Lozin, V, Razgon, I, Boundary properties of well-quasi-ordered sets of graphs, Order 30 , (2013) 723-735.

Lozin, V, Mayhill, C, Zamaraev, V, Locally bounded coverings and factorial properties of graphs, European J. Combinatorics 33 , (2012) 534–543.

Korpelainen, N, Lozin, V, Bipartite Induced Subgraphs and Well-Quasi-Ordering, Journal of Graph Theory, 67 (2011) 235-249.

Lozin, V, Minimal classes of graphs of unbounded clique-width, Annals of Combinatorics 15 , (2011) 707–722.

Lozin, V, Stability preserving transformations of graphs, Annals of Operations Research 188, (2011) 331–341.

Hoang, C, Kaminski, M, Lozin, V, Sawada, J, Shu, X, Deciding k-colorability of P5-free graphs in polynomial time, Algorithmica, 57 (2010) 74-81.

Lozin, V, A decidability result for the dominating set problem, Theoretical Computer Science 411, (2010) 4023–4027.

Allen, P, Rao, M, Lozin, V, Clique-width and the speed of hereditray properties, Electronic Journal of Combinatorics 16, (2009) Research Paper 35.

Lozin, V, Boundary classes of planar graphs, Combinatorics, Probability and Computing 17, (2008) 287-295.

Lozin, V, Rautenbach, D, The relative clique-width of a graph , Journal of Combinatorial Theory Series B 97, (2007) 846-858.

Gerber, M U, Hertz, A, Lozin, V,Augmenting chains in graphs without a skew star, Journal of Combinatorial Theory Series B 96, (2006) 352-366.

Brandstadt, A, Engelfriet, J, Le, H-O, Lozin, V, Clique-Width for Four-Vertex Forbidden Subgraphs, Theory of Computing Systems 39, (2006) 561-590.

Alekseev, V E, Korobitsyn, D V, Lozin, V,Boundary classes of graphs for the dominating set problem, Discrete Mathematics 285, (2004) 1-6.

Kochol, M, Lozin, V, Randerath, B, The 3-colorability problem on graphs with maximum degree four, SIAM Journal on Computing 32, (2003) 1128-1139.